# SDR FDEA202308021855

- Difficulty date: August 2, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 57,989 hours, 30,667 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: A5724081101
- Condition: Unknown
- Location: Unknown
- Part time: 57,989 hours, 30,667 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 FWD GEAR TRUNION PINTLE HAS HEAVY PITTINGIN BETWEEN BEARING HALFSAT 2:00 TO   3:00 OCLOCK POSITIONS. REPAIRED PER AIRBUS REPAIR INSTRUCTIONS R57240425
